MAUDE Adverse Event Report: ARTHREX, INC. 600 SAGITTAL SAW BLADE EZ-105X19X1.27

ARTHREX, INC. 600 SAGITTAL SAW BLADE EZ-105X19X1.27
Model Number 600 SAGITTAL SAW BLADE EZ-105X19X1.27
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee prosthesis (total knee replacement) surgery the outer teeth of the saw blades ar-600-012s (lot: 089328) broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-600-012s, arthrex power system 600, 105 x 19 x 1.27 mm sagittal saw blade for arthrex 600, batch 089328, was received for evaluation.Upon visual inspection, a tooth was found to be broken off.Additionally, it was noted that damage, such as bends and nicks, was on the other teeth.A functional test was not performed because the mating part was not available for testing.The most likely cause of the reported failure is user error, including excessive side-loading, jamming, leveraging, and bending.Directions for use dfu-0199-eo revision 0, saw blades for arthrex 600 and arthrex 300 power systems.Improper use may damage tissue and may lead to premature wear, destruction of the instruments, and injury to the operator, patient, or other persons.B.Proper use jamming, leverage and bending of the saw blade must be avoided while in the template.Otherwise, the saw blade or template will be overheated, which leads to jamming of the saw blade or thermal necrosis, or even the risk of fracture.

Brand Name
600 SAGITTAL SAW BLADE EZ-105X19X1.27
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24344736
Report Number1220246-2026-00613
Device Sequence Number15953749
Product Code GFA
UDI-Device Identifier00888867036628
UDI-Public(01)00888867036628(11)250524(17)300331(10)089328
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600 SAGITTAL SAW BLADE EZ-105X19X1.27
Device Catalogue NumberAR-600-012S
Device Lot Number089328
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown